Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Towards computerized proofs of identities


Authors: Herbert S. Wilf and Doron Zeilberger
Journal: Bull. Amer. Math. Soc. 23 (1990), 77-83
MSC (1985): Primary 05A19
DOI: https://doi.org/10.1090/S0273-0979-1990-15904-X
MathSciNet review: 1019401
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 05A19

Retrieve articles in all journals with MSC (1985): 05A19


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15904-X